# SDR AALA20060237

- Difficulty date: April 16, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100504205
- Condition: Unserviceable
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSY - ENTRY DOOR SLIDE FOUND WITH NO PRESSURE.  REPLACED ENTRY DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
